Volume 17, Issue 1
Bivariate Rational Interpolants with Rectangle-Hole-Structure

Jie-Qing Tan

J. Comp. Math., 17 (1999), pp. 1-14.

Published online: 1999-02

Preview Full PDF 655 4521
Export citation
  • Abstract

Bivariate vector valued rational interpolants are established by means of Thiele-type branched continued fractions and Samelson inverse over rectangular grids with holes, characterisation theorem with topologic structure is brought in light and uniqueness theorem in some sense is obatained .

  • Keywords

Branched continued fraction, Interpolation, Vector-grid.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-1, author = {Tan , Jie-Qing}, title = {Bivariate Rational Interpolants with Rectangle-Hole-Structure}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {1}, pages = {1--14}, abstract = {

Bivariate vector valued rational interpolants are established by means of Thiele-type branched continued fractions and Samelson inverse over rectangular grids with holes, characterisation theorem with topologic structure is brought in light and uniqueness theorem in some sense is obatained .

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9077.html} }
TY - JOUR T1 - Bivariate Rational Interpolants with Rectangle-Hole-Structure AU - Tan , Jie-Qing JO - Journal of Computational Mathematics VL - 1 SP - 1 EP - 14 PY - 1999 DA - 1999/02 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9077.html KW - Branched continued fraction, Interpolation, Vector-grid. AB -

Bivariate vector valued rational interpolants are established by means of Thiele-type branched continued fractions and Samelson inverse over rectangular grids with holes, characterisation theorem with topologic structure is brought in light and uniqueness theorem in some sense is obatained .

Jie-Qing Tan. (1970). Bivariate Rational Interpolants with Rectangle-Hole-Structure. Journal of Computational Mathematics. 17 (1). 1-14. doi:
Copy to clipboard
The citation has been copied to your clipboard